Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Painful cluster rashes on the upper arm. Cause?

On Saturday, I went to Catalina Island on a ferry...and on the way back home, i noticed a rough cluster of rash like bumps on my inner upper arm. They are quite painful (not excruciatingly) and have now formed black dots in the middle of the bumps. The pain is still there. What might this be? I dont remember being bitten by any insect or anything...and i cannot think of anything that may have caused it
Asked On : Mon, 22 Apr 2013
Answers:  1 Views:  275
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ayurveda Specialist 's  Response
Clusters of bumps on your skin can be alarming , as bumps may be a sign of an infectious or allergic process going on your body.
Skin infection can also occur due to any reason.
The bumps are due to either allergic reaction to something or infection in skin.
The reason for allergy could be any substance which comes in contact frequently, may some cream or chemicals etc,
Itching leads to damage the layer of the skin and leaves a scar.
Apply Dhurva thailam daily.
Answered: Tue, 23 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor